# SDR GTIA2024012337794

- Difficulty date: January 18, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N949NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10710
- Aircraft time: 8,047 hours, 3,343 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Valve
- Part number: 70645A020001
- Part serial: 7064504661
- Condition: Warning Message
- Location: Eng 2 Air Bleed
- Part time: 40 hours, 22 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

- AIR BLEED 1+2 FAULT-R + R HPV ON ENG # 2 IAW AMM 36-11-51. OPS CHECK & LEAK CHECK GOOD.R + R BMC 1 IAW AMM 36-11-34. OPS TEST GOOD
